Motrin PM Caplets with 200 mg Ibuprofen & 38 mg Diphenhydramine Sleep Aid, Nighttime Pain Reliever for Minor Aches & Pains, Bulk, 80 ct

Motrin PM Caplets with 200 mg Ibuprofen & 38 mg Diphenhydramine Sleep Aid, Nighttime Pain Reliever for Minor Aches & Pains, Bulk, 80 ct

Product ID: B01EMZAJP4 Condition: New

Payflex: Pay in 4 interest-free payments of R394.00. Read the FAQ
Available in other options.
Variations
R 1,576
includes Duties & VAT
Delivery: 10-20 working days
Ships from USA warehouse.
Secure Transaction
VISA Mastercard payflex ozow

Product Description

Motrin PM Caplets with 200 mg Ibuprofen & 38 mg Diphenhydramine Sleep Aid, Nighttime Pain Reliever for Minor Aches & Pains, Bulk, 80 ct

  • 80-count bottle of Motrin PM Pain Relief Caplets with ibuprofen and diphenhydramine sleep aid provides all-night pain relief and contains an effective sleep aid to help ease your body's aches so that you can fall asleep and stay asleep
  • This overnight pain-relieving medicine + sleep aid provides relief from occasional sleeplessness with diphenhydramine, while ibuprofen targets pain associated with minor aches and pains, due to arthritis, headache, backache and menstrual cramps
  • Motrin PM pain relief caplets are formulated with 200 milligrams of ibuprofen and 38 milligrams of the nighttime sleep-aid diphenhydramine citrate to help stop your pain at the source so can receive the sleep you need and the pain relief you deserve
  • Motrin PM pain relief and nighttime sleep aid caplets are indicated for adults and children ages 12 years or older and are safe and effective when used as directed. For overnight minor ache and pain relief, take two pain relieving caplets at bedtime.
  • These nighttime ibuprofen and diphenhydramine medicine caplets provide targeted pain and body ache relief with a nighttime sleep-aid so that you feel rested and ready to take on tomorrow

Ease today’s aches and get the sleep you need for tomorrow with Motrin PM. Motrin PM provides relief from occasional sleeplessness when associated with minor aches and pains. Combining 200 milligrams of ibuprofen with an effective sleep aid, Motrin PM relieves pain to help you fall asleep.

Technical Specifications

Country
USA
Brand
Motrin
Manufacturer
Kenvue
Binding
Health and Beauty
Color
White
Height
11.9685039248
Length
6.5354330642
Weight
0.13007273458
Width
7.3228346382
Size
80 Count (Pack of 1)
NumberOfItems
1